# SDR AALA202206137741

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A300*
- Aircraft serial: 5269
- Aircraft time: 31,070 hours, 12,400 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #1 PYLON, FEEDER LINES, RED THICKER FEEDER LINE HAS BURN MARK OR CHAFE, UNDER PANEL 424. REPAIRED WIRE INSULATION ON #1 PYLON FEEDER LINE RED PER AMM 70-71-22.
